U.S. doctors online nowAsk doctors free
Southfield, MI
A 51-year-old male asked:

I take losartan 25mg for high blood pressure. since starting it i am gaining weight. can this medication cause weight gain?

1 doctor answer1 doctor weighed in
Dr. Ehsan Ansari
Cardiology 30 years experience
No: Lossrtan doesn't cause weight gain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.